Im on hrt and having hormone injection and still having periods

Ive just had a period after having two months of hormone injection and are still havingbyhem until sep but doctor has also put on hrt and had rhem for two months but just started a period is thia normal or should i go to doctors

Best Answer

Answers

  • JawsJaws Posts: 2

    Hi thanks for replying i was abit concerned as the nurse had explained that after havingbthese continous injection my periods would stop im due to have a hyserectomy sometime in august so was just worried

  • KazKaz mod Posts: 482 mod

    It's a constant worry isn't it? From what you say though, there are injections and HRT treatment, so it may just be a bit of settling. I would definitely ask the question - I've wasted too much time sitting and worrying about stuff like this when a simple call would take care of it.

    August isn't too far away for your op. Hopefully that will have you feeling much better too!

    Keep in touch ☺️

  • Julie20Julie20 mod Posts: 145 mod
    Hi @Jaws
    Sorry you are having these problems. If the nurse advised you that your periods would stop you should get it checked just to be on the safe side. It may be that with the injection and HRT the hormone rush in your body has sparked them but speak to the practice nurse.
    Good luck with surgery x
Sign In or Register to comment.